# SDR ASAA0792118

- Difficulty date: October 7, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 24,232 hours, 9,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7510
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT BAFFEL AT BS 500G RBL 21 BELOW RT ZEE CHANNEL IS CRACKED.  BAFFEL AT RT FWD CARGO PIT AT BS 500G RBL 21 REPLACED WITH MADE REPAIR PART IAW B737 400 SRM 53-30-53 FIG 2 AND 51-40-02.
